1 doctor weighed in:

Haven't had a Period for 7 months & not had an injection for 8 months, started getting brown/red discharge and belly & back pain should I be worried?

1 doctor weighed in
Dr. Christina Adberg
Obstetrics & Gynecology

In brief: Injection?

Depo-Provera injections for contraception can cause a long delay in the resumption of normal periods.
Infertility for up to a year after the last injection has been documented. If this episode of bleeding does not turn into a real period, I might visit your GYN for an evaluation. If you are having pain, you could have something else going on like an infection or an ovarian cyst.

In brief: Injection?

Depo-Provera injections for contraception can cause a long delay in the resumption of normal periods.
Infertility for up to a year after the last injection has been documented. If this episode of bleeding does not turn into a real period, I might visit your GYN for an evaluation. If you are having pain, you could have something else going on like an infection or an ovarian cyst.
Dr. Christina Adberg
Dr. Christina Adberg
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available